# SDR DALA1142533151

- Difficulty date: July 1, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N351NB
- Make and model: Airbus A319-114
- Aircraft serial: 1820
- Aircraft time: 20,091 hours, 10,345 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Dented
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT, PANEL 132EG HAS MULTIPLE DENTS AND PUNCTURED.  REMOVED AND INSTALLED NEW PANEL 132EG IAW A319 AMM 53-22-14 FABRICATED IAW STAM TRAVELER T11/887935 DWG# 3D25-40537.
